# SDR A6WA201240288

- Difficulty date: January 23, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER L/E CHAFED.  BLENDED CHAFED AREA ON RT AILERON UPPER L/E WITHIN LIMITS IAW REO 601R-57-60-013.
